Integro-differential optimality equations for the risk-sensitive control of piecewise deterministic Markov processes - Archive ouverte HAL Access content directly
Journal Articles Mathematical Methods of Operations Research Year : 2021

Integro-differential optimality equations for the risk-sensitive control of piecewise deterministic Markov processes

, (1, 2, 3, 4, 5)
1
2
3
4
5
Not file

Dates and versions

hal-03507242 , version 1 (03-01-2022)

Identifiers

Cite

O. Costa, François Dufour. Integro-differential optimality equations for the risk-sensitive control of piecewise deterministic Markov processes. Mathematical Methods of Operations Research, 2021, 93 (2), pp.327-357. ⟨10.1007/s00186-020-00732-8⟩. ⟨hal-03507242⟩
9 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More